# SDR DALA2025120308828

- Difficulty date: November 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 91,921 hours, 15,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT 1R SLIDE ARMED LIGHT INOPERATIVE.  INSTALLED LIGHT SOCKET BASE LOCK. REF. B767-400 AMM 52-73. OPS. CK. OK. (7380872)
